MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TARGET ADAPTER T2 SCN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL TARGET ADAPTER T2 SCN; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-3302
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation any additional information will be reported in a supplemental report.
 
Event or Problem Description
The customer reported that while using the jig (target adapter) during a nailing case, the oblique locking screw - number 2 - missed the nail and ended up having a broken drill bit.The case was completed by taking out the broken drill and using the screw without the jig.
 
Additional Manufacturer Narrative
D9 / h3 updated to indicate device was not returned.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.Several attempts were made but to no avail.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Finally, in case of any deviation this should be recognized during functional check, which is required per ifu but nothing was reported during pre-operative check performed.Thus, it could not be excluded that the case is rather related to a sub-optimal intraoperative procedure.Nevertheless, the implant[s] could be finally positioned in freehand, which is always an option and the surgery was completed successfully.No corrective actions are required at this time.In case the item and / or substantive information will become available in future that suggests otherwise; the file will be reviewed.H3 other text : device was not returned.
 
Event or Problem Description

Brand Name
TARGET ADAPTER T2 SCN
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11690024
Report Number0009610622-2021-00444
Device Sequence Number16918402
Product Code LXH
UDI-Device Identifier04546540379689
UDI-Public04546540379689
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-3302
Device Catalogue Number18063302
Device Lot NumberKME193142
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1